MathSciNet Relay Station
MathSciNet bibliographic data
MR739626 (85i:12016) 12L12 (03C60 03H05 13L05)
van den Dries, L.; Schmidt, K. Bounds in the theory of polynomial rings over fields. A nonstandard approach. Invent. Math. 76 (1984), no. 1, 77–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement